# SDR DALA2021091405458

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 DENT EXTERNAL SURFACE EMERGENCY EXIT DOOR 833 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT DOOR 833 IN PASSENGER CABIN PER A320 SRM 51-72-11. (1946987)
